Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Small child, cold, cough. Prescribed rifampicin. Allergy test shows primary complex. Safe medication?

my son (3 yrs)had a severe cold and cough.we tough him to a doctor and he asked us to take xray ,urine test blood test and allergy test.and after taking an allergy test he said that my son has primary complex and he prescibed to take the tablets Xaria kid rifampicin and isoniazid for 6 mnths... is this safe??? after taking the tablets he is vomiting plz doctor plz say me a remedy
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician 's  Response

Thank you for your query.

The medicines prescribed to your son are the medicines for primary complex. They are safe and can be continued. However if he is vomiting daily then it is better to discuss with the doctor and get his liver function tests done as every medicine has side effects and no one can predict how an individual responds to it.

I hope I have responded to your query to your satisfaction.

Wishing your son a speedy recovery.


Answered: Mon, 7 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor